# SDR 2002FA0000012

- Difficulty date: December 10, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Aircraft: N42862
- Make and model: Cessna 182L
- Aircraft serial: 18259222
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 652956
- Condition: Worn
- Location: Cylinder
- Part time: 189 hours
- Component: Cylinder, Cont
- Component part number: 654959A5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION TEST INDICATED NR 1 AND NR 2 CYLINDERS HAVE EXHAUST LEAKS.  REMOVED CYLINDERS AND DIMENSIONALLY INSPECTING VALVES AND GUIDES. SEVERE WEAR OF BOTH GUIDE AND VALVE.
